# SDR ASAA2015022710821

- Difficulty date: February 27, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,701 hours, 9,127 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Condition: Broken
- Location: Drive Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472020 DRIVE PAD BOLT AT LWR INBD AT TORQUING HEAD SNAPPED/BROKE OFF.  REMNANTS OF BOLT STUCK IN DRIVE PAD.  ACFT GROUNDED. R & R NR 2 ENGINE STARTER DRIVE PAD ASSY IAW ESM 72-63-00-040/430-001 AS APPLICABLE.  ACCOMPLISHED ENGINE TESTS IAW MM 71-00-00-800-811-F00, TABLE 502.
